MAUDE Adverse Event Report: OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID
Model Number L-70
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that saline was not circulated after injection.The liquid stops at the middle of the line.No medical intervention or patient injury.
 
Additional Manufacturer Narrative
H3.Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.One (1) unit was received without its original packaging label, in used condition, and decontaminated inside a ziplock bag.Two (2) photos were included for evaluation; picture one shows the label with the part number, lot number and expiration date.Picture two shows the unit.Per visual inspection, there was no evidence of delamination, damage or any discrepancies that could cause the failure mode reported.The unit passed the leak test.The complaint was not confirmed.No root cause performed since the complaint was not confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No action taken since the complaint was not confirmed.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18231980
Report Number3012307300-2023-10822
Device Sequence Number3306124
Product Code LGZ
UDI-Device Identifier30695085407502
UDI-Public30695085407502
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model NumberL-70
Device Catalogue NumberL-70NI
Device Lot Number4218652
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown